# SDR DALA12016443114

- Difficulty date: December 16, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 34,806 hours, 18,261 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 12 AND 13 INOPERATIVE.  13 HAS WIRES PULLED OUT OF CONNECTOR OF OTBD FORWARD LEG.  REPAIRED WIRE CHECKS GOOD.
